# SDR UIEA2023052200487

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR DOUBLER ON NOSE CGO DOOR SKIN STA 160 BETWEEN S024AR AND S-26R( 1) REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-40-02-0G-0 REV 97. 2) PERFORM THE REPAIR IAW EI T2023A52M-1055 REV 1. 3) ACCOMPLISHED EI T2023A52M-1055 REV 2. 4) CONDITION CHECK NORMAL AND JOB COMPLETED )
